# SDR R61A20090012

- Difficulty date: March 17, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 5,185 hours, 4,030 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702288A
- Part serial: 0750
- Condition: Failed
- Location: Le Slat
- Part time: 8,186 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED SLAT FAIL INTO MHT ON EICAS DURING APPROACH.  CREW DECLARED EMERGENCY INTO MHT, AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO A/C.  TROUBLESHOT AND FOUND RT OUTBOARD SKEW SENSOR AT FAULT.  REPLACED RT OUTBOARD SKEW SENSOR PER EMB AMM.  PERFORMED OPS CHECK AND FOUND GOOD PER EMB AMM.  AC WAS RELEASED BACK INTO SERVICE.
